# SDR GLBA2003052

- Difficulty date: April 22, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 15,255 hours, 20,344 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7412 · Exciter
- Part: Circuit Breaker
- Condition: Tripped
- Location: Igniter
- Component: Igniter
- Component part number: 727725
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT IGNITER POWER CIRCUIT BREAKER POPPED W/N RESET, R&R RT IGNITER CB
